JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 175
Grünbaum-type Inequalities for Special Functions

    Authors: Árpád Baricz,  
    Keywords: Error function, Mills' ratio, functional inequalities.  
    Date Received: 03/11/06  
    Date Accepted: 08/12/06  
    Subject Codes:

33B20, 26D15.

    Editors: Terry M. Mills,  

In this short note our aim is to establish some Grünbaum-type inequalities for the complementary error function, the incomplete gamma function and for Mills' ratio of the standard normal distribution, and of the gamma distribution, respectively.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login